# SDR R61A201504130262

- Difficulty date: April 13, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N819MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000040
- Aircraft time: 27,926 hours, 20,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17005663003
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK WAS REPORTED THAT RT FLOOR SILL FRAME 12-14 IS CORRODED.  MX R & R RT FLOOR SILL FRAME 12-14 IAW SRM 51-40-02, 51-41-02, 51-43-02. PN 170-05663-003 SILL.  AIRCRAFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
